# SDR SWAA011150

- Difficulty date: April 15, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 44,326 hours, 32,854 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND NR3 L/E SLAT LOWER SKIN CRACKED AT INBD AUX TRACK. REPAIRED SLAT SKIN PER SRM.
